# SDR USAAD02016

- Difficulty date: March 19, 2002
- Submitted: April 15, 2002
- Operation: Air carrier
- Aircraft: N811US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48043
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PIT - THE DOOR EXIT AND NUMEROUS FLOOR LEVEL EMERGENCY LIGHTS WILL NOT TEST.  MAINTENANCE REPLACED THE EMERGENCY LIGHT BATTERIES.  (M)
